Semilinear Parabolic Equations on the Heisenberg Group with a Singular Potential
Houda Mokrani and
Fatimetou Mint Aghrabatt
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
We discuss the asymptotic behavior of solutions for semilinear parabolic equations on the Heisenberg group with a singular potential. The singularity is controlled by Hardy's inequality, and the nonlinearity is controlled by Sobolev's inequality. We also establish the existence of a global branch of the corresponding steady states via the classical Rabinowitz theorem.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/749683.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/749683.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:749683
DOI: 10.1155/2012/749683
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().